# SDR CALA2014041490810

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICES HAVE CORROSION AT FRAME 27 - FRAME 28 & STRINGER 39L - STRINGER 42L.  UPON FURTHER EVALUATION CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11.  R & R 4 EACH SPLICES AT ABOVE LOCATIONS IAW SRM 51-42-11 PARA 7.
